# SDR VNAA202304270032

- Difficulty date: March 14, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N619NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15434
- Aircraft time: 6,217 hours, 6,577 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Retainer
- Part number: CC670106281
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAL RETAINER OF LH/RH WING TO FUSELAGE FAIRING AT WHEEL WELL AREA.
